Has anyone experienced sexual side effects from mirtazapine? I've heard it has less the many others?
- 25 May 2017 by stosch
- 12 November 2017
- celexa, lexapro, paxil, prozac, zoloft, anxiety, obsessive compulsive disorder, mirtazapine, side effect
I read mirtazapine causes less sexual side effects than Zoloft, Paxil, Lexapro, Prozac and Celexa. Can anyone confirm that?
Hi, stosch! No, because every drug affects each and every individual differently. Some people have severe side effects and others none at all. The majority of people (95%) have none at all.
Best regards, Wildcat
Hi Stosh - I have been on this med for over 8 yrs, mostly at 30mg, taken nightly and have experienced absolutely NO sexual side effects. As a matter of fact, I have suffered no side effects at all. It HAS worked wonders for my depression and PTSD. Best of Luck, ChelleKay
You can look up Remeron reviews on the internet to see what others say about it. It is known for weight gain (metabolic changes) and increase in glucose levels. What the stats say and what real people report can be different. It varies so much from person to person.
I’ve been taking Mirtazapine at 45mg for around 6 months now, I’ve experienced sexual side effects myself (a highly decreased libido), but it’s a pretty safe thing to take if prescribed it, side-effects don’t seem to be frequent
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2011 • 6 answers
Posted 27 May 2011 • 2 answers
Posted 19 Jul 2011 • 3 answers
Posted 17 Dec 2013 • 2 answers
Posted 26 Nov 2015 • 1 answer